# SDR CALA2022082202129

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 73,905 hours, 15,641 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773319
- Part serial: 0084
- Condition: Low Pressure
- Location: Dr 3l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER N210UA(2510) HANGAR NON-ROUTINE PICK-UP SHEET(17-AUG-2022 ) ITEM 2: 3L SLIDE PRESSURE INDICATOR SHOWS ZERO - ORIGINATED BY EMP V904513 ON HAECO NR 9492032. PERFORMED BY EMP V907737, 3L SLIDE REPLACED REF AMM 25-66-01-000 -801 & AMM 25-66-01-400-801 REV 95.(REMOVAL RECORD PN:62773-319, SN:0084) ROTABLE PARTS CHANGE WAS INDICATED - TT # 1922650  SN OFF 0084 RII BY TA622, V905046. SLIDE, B777-200  OFF 25-2560-9-0007 0084 ON 25-2560-9-0007 0090
